# SDR AALA970642

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FORWARD CABIN FLOORBEAM STATION 365 LBL 60 HAD CORROSION BLENDED BEYOND SRM LIMITS.  ALODINED, FABRICATED REPAIR STRAP FROM STAINLESS STEEL PRIMED, FILLED BLEND AREA, INSTALLED STRAP WET PER MRB 757-1120.  (M)
